Publicación: Pervasiveness of the p-Laplace operator under localization of fractional g-Laplace operators
dc.contributor.author | Ortega García, Alejandro | |
dc.date.accessioned | 2025-03-31T11:42:42Z | |
dc.date.available | 2025-03-31T11:42:42Z | |
dc.date.issued | 2025-06-01 | |
dc.description | Esta es la versión aceptada para su publicación en Journal of Nonlinear and Variational Analysis 9 (2025), 373-395. La versión final publicada está disponible en la web del editor: Biemdas Academic Publishers: https://doi.org/10.23952/jnva.9.2025.3.04. This is the accepted version for publication in Journal of Nonlinear and Variational Analysis 9 (2025), 373–395. The final published version is available on the publisher's website: Biemdas Academic Publishers: https://doi.org/10.23952/jnva.9.2025.3.04. | |
dc.description.abstract | In this paper, we analyze the behavior of the truncated functionals as (Formula presented) for δ → 0+, where G is an Orlicz function which is assumed to be regularly varying at 0. A prototype of such function is given by G(t) = tp(1+ |log(t)|) with p ≥ 2. These kinds of functionals arise naturally in peridynamics, where long-range interactions are neglected and only those that exerted at distance smaller than δ > 0 are taken into account, i.e., the horizon δ > 0 represents the range of interactions or nonlocality. This paper is inspired by the celebrated result by Bourgain, Brezis and Mironescu, who analyzed the limit s → 1− with G(t) = tp. In particular, we prove that, under appropriate conditions, (Formula presented) for p = index(G) and an explicit constant KN,p > 0. Moreover, the converse is also true if the above localization limit exist as δ → 0+, and the Orlicz function G is a regularly varying function with index(G) = p. | en |
dc.description.version | versión final | |
dc.identifier.citation | Alejandro Ortega. “Pervasiveness of the p-Laplace operator under localization of fractional g-Laplace operators”, J. Nonlinear Var. Anal. 9 (2025), 373-395. https://doi.org/10.23952/jnva.9.2025.3.04 | |
dc.identifier.doi | https://doi.org/10.23952/jnva.9.2025.3.04 | |
dc.identifier.issn | 2560-6921; e-ISSN: 2560-6778 | |
dc.identifier.uri | https://hdl.handle.net/20.500.14468/26402 | |
dc.journal.issue | 3 | |
dc.journal.title | Journal of Nonlinear and Variational Analysis | |
dc.journal.volume | 9 | |
dc.language.iso | en | |
dc.page.final | 395 | |
dc.page.initial | 373 | |
dc.publisher | Biemdas Academic Publishers | |
dc.relation.center | Facultad de Ciencias | |
dc.relation.department | Matemáticas Fundamentales | |
dc.rights | info:eu-repo/semantics/openAccess | |
dc.rights.uri | http://creativecommons.org/licenses/by-nc-nd/4.0/deed.es | |
dc.subject | 12 Matemáticas | |
dc.title | Pervasiveness of the p-Laplace operator under localization of fractional g-Laplace operators | en |
dc.type | artículo | es |
dc.type | journal article | en |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | b770dda9-79ba-4d99-9e06-bd9a2e68805e | |
relation.isAuthorOfPublication.latestForDiscovery | b770dda9-79ba-4d99-9e06-bd9a2e68805e |
Archivos
Bloque original
1 - 1 de 1
Cargando...
- Nombre:
- Ortega_Alejandro_Pervasiveness of the p-Lapla.pdf
- Tamaño:
- 423.89 KB
- Formato:
- Adobe Portable Document Format
Bloque de licencias
1 - 1 de 1
No hay miniatura disponible
- Nombre:
- license.txt
- Tamaño:
- 3.62 KB
- Formato:
- Item-specific license agreed to upon submission
- Descripción: